# SDR SWIA972158

- Difficulty date: December 10, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 27,704 hours, 32,710 cycles
- Engine: Pwa PW118
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SBP THERE WAS A HEAVY VIBRATION FROM THE NOSE LANDING GEAR AREA.  RETURNED TO SBP.    PERFORMED NUMEROUS GEAR SWINGS AND FOUND GEAR DOORS WOULD ONLY CLOSE WHEN UP AND LOCKED HALF OF THE TIME.  REMOVED AND REPLACED LANDING GEAR RELAY BOX IAW 32-31-02 EMB 120 MM.  ALL OPS CHECKS GOOD. DOORS NOW CLOSE NORMALLY.PNON 120-43270-501 SN ON 120150 SN OFF 120124
